English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49200/83641 (59%)
造訪人次 : 7098252      線上人數 : 43
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/23869


    題名: The exclusion theorem under uncertainty: A review and generalization of recent contributions
    作者: 許松根;Hsu, Song-ken;譚令蒂;Tan, Lin-ti
    貢獻者: 淡江大學產業經濟學系
    日期: 2000-07
    上傳時間: 2009-11-30 17:56:59 (UTC+8)
    出版者: Springer
    摘要: This paper attempts to examine the validity of the exclusion theorem on a line under a stochastic environment in a more general context than prior studies. Our analysis shows that there are three key factors determining the intermediate or the corner location to be optimal; namely, including the type of uncertainty, the firm's attitude toward risk, and the convexity of the total transportation cost function. The main result is presented, and a comparison of our finding with those obtained by prior studies is then provided.
    關聯: Annals of Regional Science 34(2), pp.305-313
    DOI: 10.1007/s001680000029
    顯示於類別:[產業經濟學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML243檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋